MAUDE Adverse Event Report: STRYKER GMBH T2 - STRIKE PLATE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH T2 - STRIKE PLATE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 18060150
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "during primary orif (t2) for right femoral shaft fracture.The t2 strike plate was fitted to the target device and inserted whilst striking with a hammer.As the t2 strike plate was not seated correctly when struck, the threaded connection point on the device became stripped.".
 
Event or Problem Description
As reported: "during primary orif (t2) for right femoral shaft fracture the t2 strike plate was fitted to the target device and inserted whilst striking with a hammer.As the t2 strike plate was not seated correctly when struck, the threaded connection point on the device became stripped.".
 
Additional Manufacturer Narrative
The reported event could be confirmed since the device was returned for evaluation and matches the alleged failure.The device inspection revealed the following: threads of the strike plate were found damaged and stripped.The deformation of the crest of the threads indicates that an excess force has been applied from top, most probably in form of hammering as stated in the event description.Hammering was done when the threads were not aligned properly in the mating part resulting in this kind of damage.Traces of hammering are also visible in the head of strike plate near the marking area as well.Overall, the device is in extremely used condition as indicated by the worn-out surface.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material or manufacturing related problems were found during the investigation.Based on the investigation, the root cause was attributed to be a user related issue.The event was caused by hammering the misaligned strike plate inside the mating part.If more information is provided, the case will be reassessed.

Brand Name
T2 - STRIKE PLATE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23581812
Report Number0008031020-2025-02082
Device Sequence Number9532678
Product Code LXH
UDI-Device Identifier04546540196088
UDI-Public04546540196088
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number18060150
Device Lot NumberK076843
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age54 YR
Patient SexUnknown
Patient Weight70 KG